I have anxiety and OCD about my heart rate and blood pressure. Can your heart beat go so fast you die? Often when I see it higher this the worst fear.

Catch 22. anxiety and stress will elevate the heart rate and blood pressure. Have you gotten your heart and blood pressure checked out by your doc? To allay your worries, why not get a check up to ensure all is ok. Take care, variations in heart rate through the day are common even in healthy ppl.
Yes. If sufficient tachycardia continues over time, it is possible to cause heart failure and eventually die. It would have to be significantly above sinus tachycardia >120 for hours or days. People with paroxysmal atrial tachycardia can have heart rates around 150-250bpm. Atrial flutter around 300bpm. Of course ventricular tachycardia and fibrillation leads to death quickly within minutes.

Related Questions

Anxiety causes 85-110 BPM heart rate. I try and relax but cannot I have an OCD with checking heart rate and blood pressure. How can I break the cycle?

Work in therapy. Work hard in therapy with an illness anxiety experienced CBT provider. It will take patience and trust, but you can do it. This is a habit you can break. Try it! Read more...

Could taking cod liver oil cause your heart rate to spike and blood pressure or would that just be anxiety and OCD worrying about the vitamins A&D?

Cod liver oil. In the U.S., it is unlikely to have significant deficiencies of either vitamin A or D. There is usually no need to take cod liver oil or any other supplement of these vitamins. Having said that, cod liver oil does not usually cause the symptoms you're describing. They certainly could be due to anxiety. I would stop the cod liver oil, and if the symptoms persist, see your doctor. Good luck. Read more...

Why might I have rapid heart rate and my blood pressure goes up I experiece rapid heart beat, uncontrollable shaking, dry mouth dehydration, tired and chills and cold feeling and fear and anxiety

You . You may be dealing with low blood sugar (hypoglycemia), medication/drugs side effects, and/or a panic or anxiety attacks. You should visit your primary care provider for a complete work up, diagnosis, and treatment. All the best. Read more...
Visit MD. I'm a dds but you need to visit your md about your symptoms. You could be developing symptoms of acute or chronic anxiety disorder. All of the symptoms can be side effects of your body producing adreniline at times that aren't natural or when you dont need it. Tell your md about possible recent new stresses in your life. Good luck and there are meds that can help you immeditely. Good luck. Read more...